Open Journal of Discrete Mathematics

Vol.2 No.4(2012), Paper ID 24160, 3 pages



Fast Converging Series for Riemann Zeta Function


Hannu Olkkonen, Juuso T. Olkkonen


Department of Applied Physics, University of Eastern Finland, Kuopio, Finland
VTT Technical Research Centre of Finland, Espoo, Finland


Copyright © 2012 Hannu Olkkonen, Juuso T. Olkkonen et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


How to Cite this Article

H. Olkkonen and J. Olkkonen, "Fast Converging Series for Riemann Zeta Function," Open Journal of Discrete Mathematics, Vol. 2 No. 4, 2012, pp. 131-133. doi: 10.4236/ojdm.2012.24025.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.